# SDR SWAA2016080554577

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 42,448 hours, 24,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Faded
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY LIGHTED EXIT SIGN COVER FADED.  R & R SIGN ASSY IAW AMM.
